# SDR AU960685

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Ayres S2RT34NORMAL
- Engine: Pwa PT6A34AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 5520 · Elevator Structure
- Part: Pin
- Part number: MS202533
- Condition: Displaced
- Location: Elevator Struct
- Component: Ayres
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ELEVATOR TRIM TAB HINGE PIN MOVED INBOARD
